Skip navigation

Items where Author is "Li, Junping"

Items where Author is "Li, Junping"

Up a level
Export as [feed] RSS
Group by: Item Type | Uncontrolled Keywords | No Grouping
Number of items: 17.

compound Poisson process

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

explosion

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

extinction

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

extinction probability

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

hitting time

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

hitting times

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Markov branching process

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

Markov models

Li, Junping (2005) Generalized Markov branching models. PhD thesis, University of Greenwich.

mathematics

Li, Junping (2005) Generalized Markov branching models. PhD thesis, University of Greenwich.

probability theory

Li, Junping (2005) Generalized Markov branching models. PhD thesis, University of Greenwich.

random time change

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

regularity

Chen, Anyue, Pollett, Phil, Zhang, Hanjun and Li, Junping (2004) The collision branching process. Journal of Applied Probability, 41 (4). pp. 1033-1048. ISSN 0021-9002 (Print), 1475-6072 (Online) (doi:10.1239/jap/1101840549)

regularity and uniqueness

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

uniqueness

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

weighted Markov branching process

Chen, Anyue, Li, Junping and Ramesh, N.I. (2007) Probabilistic approach in weighted Markov branching processes. Statistics & Probability Letters, 78 (6). pp. 771-779. ISSN 0167-7152 (doi:10.1016/j.spl.2007.09.043)

Chen, Anyue, Li, Junping and Ramesh, N.I. (2005) Uniqueness and extinction of weighted Markov branching processes. Methodology and Computing in Applied Probability, 7 (4). pp. 489-516. ISSN 1387-5841 (Print), 1573-7713 (Online) (doi:10.1007/s11009-005-5005-y)

This list was generated on Tue May 22 01:31:56 2018 BST.